Hamiltonian non-displaceability of Gauss images of isoparametric hypersurfaces

Hiroshi Iriyeh Ibaraki University, Japan Hui Ma Tsinghua University, Beijing Reiko Miyaoka Tohoku University, Japan Yoshihiro Ohnita Osaka City University, Japan

Differential Geometry mathscidoc:1705.10004

Bull. London Math. Soc. , 48, 802-812, 2016
In this article, we study the Hamiltonian non-displaceability of Gauss images of isopara- metric hypersurfaces in the spheres as Lagrangian submanifolds embedded in complex hyperquadrics.
No keywords uploaded!
[ Download ] [ 2017-05-30 18:11:38 uploaded by Laxpair ] [ 44 downloads ] [ 0 comments ]
@inproceedings{hiroshi2016hamiltonian,
  title={Hamiltonian non-displaceability of Gauss images of isoparametric hypersurfaces},
  author={Hiroshi Iriyeh, Hui Ma, Reiko Miyaoka, and Yoshihiro Ohnita},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170530181138180141781},
  booktitle={Bull. London Math. Soc. },
  volume={48},
  pages={802-812},
  year={2016},
}
Hiroshi Iriyeh, Hui Ma, Reiko Miyaoka, and Yoshihiro Ohnita. Hamiltonian non-displaceability of Gauss images of isoparametric hypersurfaces. 2016. Vol. 48. In Bull. London Math. Soc. . pp.802-812. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170530181138180141781.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved